I wish you were right on this one. I don't think you are. I had my right knee replaced four years ago and the numbness in my feet never went away. I recently had my left knee replaced and now the numbness has increased from just the ball of my feet to all except the heal area on both feet. I believe it is a result of the Epidural for pain.
I have been checked for nerve sensation and they don't find anything wrong, but that doesn't keep it from feeling numb.
Worse than this is the uncontrolable itching all over my body that started when I got the first replacement, got better over the years, then came back full force after the last surgery. Doctors have prescribed Benadryl and other antiallergic drugs but they don't help. Finally my dermatoligist prescribed Triamcinolone Acetonide Ointment which gave me some relief about 2 years after the first surgery. Even that doesn't help the itching that has developed after the last surgery.
I do have pain in my heal and shin from the last surgery which was only 4 weeks ago. This pain is much worse than the pain around the knee joint which is almost gone now.
After the first replacement I had a knot in the muscle behind the right knee that didn't go away for over a year.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.